# SDR SWIA2020031649277

- Difficulty date: February 3, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN FLOOR SUPPORT STRUCTURE O/B-I/B  FORWARD AND AFT WARDROBE MOUNTS HAVE CORROSION.   (C-CHECK) RO 3/13/2020   REMOVED AND REPLACED WITH NEW PASSENGER CABIN FLOOR SUPPORT STRUCTURE AFT I/B & AFT O/B WARDROBE MOUNTS . REF: CRJ-200 SRM AND BOMBARDIER DWG. SEE CONTINUATION CARD FOR DETAILS.  WARDROBE FWD I/B & O/B MOUNTS WERE REPAIRED REF CRJ 200 SRM  AND ARE IN LIMITS.
